• jdb jdb
    March 27, 2009
    just started EMpower plus, it aggravates my symtoms/tweaks me out. why?
    jdb jdb
    March 27, 2009

    i have been out of control on what seems to be a steady 5 to 7 day cycle my whole life. childhood too. up and down. i'm getting worse at 25, and my mom ordered EMpower plus for me. i took it yesterday in a low starting dose, and it made me uncomfortable like a big energy drink. i took more today as directed, and it freaked me out. i don't like EMpower plus and can't find anything recent against it. it sucks! but they tell me that my marjijauna use is WHY i'm freiking out on it. now, i didn't start useing marijauna to regulate my moods til i was 16, and i had bad mood swings WAY younger than that. but then my life got better when i started useing weed. more stable. it got worse again with bad diet and alcohol abuse, and i have now quit all that and just work out, eat healthy, and smoke cannabis when i get anxious or sad and the world seems like tis WAY to much to handle. THC is the only thing that has ever helped me fully. and these people hate it so much and compare it to heroin. i take their product sober and with a meal, and it freaks me out. makes me feel like i'm coming up on a bad trip or just got shot with coccaine. EMpower plus makes me feel anxious and too too talkative i don't know why so many people get helped by it. does anyone know of why it's not helping me? i know i haven't been on it long, but from the first dose it has made me uncomfortable. am i supposed to go through this til i feel better?

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • donjud October 01, 2009
    donjud
    October 01, 2009

    I have take Empower for years with great results. My psychiatrist recommended it to me. At first, it seemed to increase my anti-depressant response by too much. Lowering the dosage of the anti-depressant (under my doctor's advice) got rid of this feeling. I was amazed at how well it worked for me. I recommended it to five people. One got similar results to the one you reported. He did not work with his doctor on it. The other four had wonderful results. Originally, one friend had to sleep with her daughter in her daughter's bedroom at night because she was afraid she might try to commit suicide. The daughter tried whole cocktails of medications with no results. All she takes now is the Empower and has felt great for three years. She has started college and is doing well. She has unipolar depression. If she goes off the vitamins the depression returns. I had some e-mail conversations with the quackery.com fellow. I pointed out that his site had several errors in it. All he did was push me to buy his book. People like that worry me.

    READ MORE
  • TBH
    TBH
    March 11, 2010
    TBH
    TBH
    March 11, 2010

    I am a naturopath from Texas and have allot of experience with empower.. great product.  Most people need to start some fungus.. candida.. yeast reduction work first.  Olive leaf and grapefruit seed extract capsules are excellent fungal reducers .also pick up some dairy free probiotics to replace the good guy gut bacteria flora...find at the local health food store..some good brands such as Natures Sunshine.. and truehope carries it.. product name OLE..of good quality.

    So many have this issue.. too high levels of fungus.  All of us have some in our system.. overgrowth is caused by antibiotic use (children and adults).. alcohol, sugar, steroids, hormones, chlorinated water.  Overgrowth causes lots of problems.. anxiety, bronchitis (if in lung), irritable bowel (if in colon).. sinus issues.. the list goes on.

    Start slow to avoid rapid die off.. and feeling drained or fluelike or anxious.  Start with one cap per day for 3 days.. then 1 cap morn, one cap evening.. 3 days.. then add one more evening.. 3 days.. then one more morn.. 3 days.. work up to 2.. 3 times a day.. for about thirty days.. then you can pulse off and on.. like ten days off.. 3 days on at 1 twice a day.  This keeps levels low unless you are doing much of the above growth things. 

     

     

    READ MORE
    • Maria28
      May 25, 2010
      Maria28
      May 25, 2010

      Hi - Was wondering if you could refer me to a doctor (naturepath/psychiatrist/psychologist) that recomends or has worked with Empowerplus ? I am sufering from BPD and BiPolar2 and the next step is to start taking benzo's. Please help, I know that there has to be something else out there to help me.

      Maria in Austin Texas

      2008marianora@gmail.com

      READ MORE
  • Knowpolevoy May 11, 2009
    Knowpolevoy
    May 11, 2009
    Hi Knowthyself,

    I think we need to address this "Quackery-watch" web-site first. It was created by Dr Terry Polevoy. He is against Alternative Medicine in general but please explore this links and learn more about this "Doctor" and his cruzade against this natural product.
    PS:After reading all the info I concluded that Polevoy is pretty unstable, paranoid and needs anger management therapy.
    Please check it out!

    http://www.taxtyranny.ca/images/HTML/Dr-Terry-Polevoy/2005-4.html

    Read this! He was a pediatritian but for some reason he doesn't work in that field anymore. Look the scored he got! from 1 to 10 he got a 3!!!!!!

    http://www.doctorscorecard.com/view?id=Terry_Polevoy_ON

    And this is a comment from a former patient on that same site
    "Terry Polevoy is a lunatic. I took my son into see him and was absolutely shocked. His personal hygiene and clinic were disgusting. I later checked him out on the internet and discovered that his operates a great number of medical hate sites. I'm reporting this idiot to the CPSO."

    KnowPolevoy


    jdb,

     

    Let's address EMpower plus.  Go to this website, read the material and explore the links provided to learn more about what you are taking. 

     

    http://www.healthwatcher.net/Quackerywatch/Synergy/

     


    reply
    READ MORE
    • nurse tracey
      July 23, 2010
      nurse tracey
      July 23, 2010

      Hey! I just went on that website yesterday. I was thoroughly disappointed with it. I am a nurse/naturopath and very much an open minded person. I can't believe what this guys says about natural medicine, which has been around since forever and a lot of it in fact does work. He seems like a "Quack" himself. LOL Glad to see someone else thinks he is as absurd! Sorry for the rant....

      READ MORE
  • Bpositive August 22, 2009
    Bpositive
    August 22, 2009

    There is a possibility that you are experiencing some detoxification. I'm not that familiar with this product, but it is not unusual for people who start on a nutritional supplement program to have a detoxification reaction. As your body starts to eliminate toxins from your system you can feel pretty horrible.

    This is true with people who are low iodine. When they start to supplement with an iodide/iodine combination, they begin to get rid of toxins like bromide and toxic metal like cadmium, which is in cigarettes, and who knows what kind of chemicals there are in weed depending on the source. There are people who think that htey are allergic to iodine when they are really just having a detox reaction.

    I would suggest cutting back on the dosage and slowly build it up as your body becomes more tolerant of it and you don't throw off too many toxins at one time.

     

    READ MORE
  • knowthyself March 27, 2009
    knowthyself
    March 27, 2009

    jdb,

     

    Let's address EMpower plus.  Go to this website, read the material and explore the links provided to learn more about what you are taking. 

     

    http://www.healthwatcher.net/Quackerywatch/Synergy/

     

    READ MORE
  • nurse tracey July 23, 2010
    nurse tracey
    July 23, 2010

    When was your last physical? Have you had your vitamin d and b12 levels checked? Sometimes vitamin deficiency can cause what you are experiencing. It turns out I have significantly low D levels (probably had for a long time) but the doctors never checked it until now. I have the same episodes as you do, and have been taking high doses of D3 and am showing quite a bit of improvement. Never thought I would start feeling better. Careful that they don't put you on D2 if your levels are in fact low, D2 is not as bioavailable as D3. Hopefully they will find something out for you. I know how it is to be out of touch with yourself. Hope it helps.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.